A 35-year-old female asked:
Disclaimer

diagnosed with gastritis 2 weeks ago - using zantac (ranitidine). day before and since having orange stool and constipation - please help - age 35/female?

1 doctor answer
Dr. Girish Kalva
24 years experience Internal Medicine
No worries: If you are eating ok, don't worry. Drink lot of water. Bleeding in the stomach causes diarrhea not constipation . Not sure why stool is orange unless ur bathroom light is yellow. With gastritis u get black or red stools if it is severe. Eat light frequent meals. Avoid tobacco alcohol caffeine and meds like ibuprofen,Advil etc. Skip a meal if you want. Over eatin is also not good for few days.
Answered on Jan 24, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. George Valdez
Specializes in Family Medicine
More info: it depends on what caused the gastritis. did your doctor check for h pylori infection, or do endoscopy? Usually over-the-counter Nexium (esomeprazole) ... Read More
A 21-year-old male asked:
Dr. Howard Brown
25 years experience Gastroenterology
Antral gastritis : Depending on the PPI medication orH2 blocker used (such as zantac) it may take as much as 4 to 6 weeks. Be patient for a little while
2
2 thanks
A male asked:
Dr. Derek Isenberg
15 years experience Emergency Medicine
Inner ear: True vertigo is caused by an inner ear problem and usually starts quickly and ends pretty quickly the fact that this lasted several hours is a little ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month